Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 36, NWS Melbourne, FL

October 17, 2015

NWS Melbourne, FL issued this small craft advisory at Oct 17, 2015, 10:35 AM EDT. It took effect at Oct 17, 2015, 11:00 PM EDT. It was in force for 6 days.

The area

The counties it named.

The facts

Issued
Oct 17, 2015, 10:35 AM EDT (14:35 UTC)
In effect from
Oct 17, 2015, 11:00 PM EDT
Expired
Oct 23, 2015, 10:00 PM EDT
In force
6 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WHUS72 KMLB 171435
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1035 AM EDT SAT OCT 17 2015

DEFAULT OVERVIEW SECTION
AMZ550-570-190300-
/O.NEW.KMLB.SC.Y.0036.151018T0300Z-151020T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
1035 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 AM EDT TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE OVERNIGHT TO 20
  KNOTS...AND TO 20 TO 25 KNOTS ON SUNDAY AND SUNDAY NIGHT. THIS
  WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO
  9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ552-572-190300-
/O.NEW.KMLB.SC.Y.0036.151018T0900Z-151020T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
1035 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 5 AM EDT
TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE LATE TONIGHT TO
  20 KNOTS...AND TO 20 TO 25 KNOTS ON SUNDAY AND SUNDAY NIGHT.
  THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO
  6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-190300-
/O.NEW.KMLB.SC.Y.0036.151018T1500Z-151020T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1035 AM EDT SAT OCT 17 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 5 AM EDT
TUESDAY. 

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE LATE SUNDAY
  MORNING TO AROUND 20 KNOTS...AND TO 20 TO 25 KNOTS BY SUNDAY
  EVENING AND SUNDAY NIGHT. THIS WILL BUILD SEAS TO HAZARDOUS
  LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE AND OVER 10
  FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
778 
WHUS72 KMLB 180734
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
334 AM EDT SUN OCT 18 2015

AMZ552-572-190815-
/O.EXT.KMLB.SC.Y.0036.151018T0734Z-151020T0900Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
334 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE 20 TO 25 KNOTS
  THIS MORNING AND INTO TONIGHT. THIS WILL BUILD SEAS TO
  HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9 FEET NEAR SHORE
  AND OVER 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-190815-
/O.EXT.KMLB.SC.Y.0036.151018T1400Z-151020T0900Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
334 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
5 AM EDT TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE LATE THIS MORNING
  TO AROUND 20 KNOTS...AND TO 20 TO 25 KNOTS BY THIS AFTERNOON.
  THIS WILL BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO
  6 TO 9 FEET NEAR SHORE AND OVER 10 FEET OFFSHORE BY TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-570-190815-
/O.CON.KMLB.SC.Y.0036.000000T0000Z-151020T0900Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
334 AM EDT SUN OCT 18 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

* WINDS AND SEAS...NORTHEAST WINDS WILL INCREASE TO 20 TO 25 KNOTS
  THIS MORNING AND REMAIN IN PLACE THROUGH TONIGHT. THIS WILL
  BUILD SEAS TO HAZARDOUS LEVELS ACROSS THE ATLANTIC TO 6 TO 9
  FEET NEAR SHORE AND OVER 10 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
828 
WHUS72 KMLB 190818
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
418 AM EDT MON OCT 19 2015

DEFAULT OVERVIEW SECTION
AMZ550-552-555-570-572-575-210800-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
418 AM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY...

* WINDS AND SEAS...EAST-NORTHEAST WINDS OF 20 TO 25 KNOTS TODAY
  WILL REMAIN IN PLACE THROUGH LATE TUESDAY. THIS WILL PRODUCE
  HAZARDOUS SEAS ACROSS THE ATLANTIC OF BETWEEN 6 AND 8 FEET NEAR
  SHORE...AND 9 TO 12 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


CRISTALDI
615 
WHUS72 KMLB 191939
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EDT MON OCT 19 2015

AMZ550-552-555-570-572-575-200830-
/O.CON.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
339 PM EDT MON OCT 19 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WINDS AND SEAS...EAST NORTHEAST WINDS OF 20 TO 25 KNOTS WILL
  BEGIN TO DECREASE TUESDAY BUT REMAIN AROUND 20 KNOTS ACROSS MOST
  OF THE ATLANTIC WATERS. THIS WILL CONTINUE TO PRODUCE HAZARDOUS
  SEAS OF 6 TO 7 FEET NEAR SHORE...AND UP TO 10 FEET IN THE GULF
  STREAM TONIGHT WITH A SLIGHT DECREASE IN SEAS TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
253 
WHUS72 KMLB 201434
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1034 AM EDT TUE OCT 20 2015

DEFAULT OVERVIEW SECTION
AMZ550-201545-
/O.CAN.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
1034 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE NEARSHORE VOLUSIA WATERS. BUT BOATING
CONDITIONS WILL REMAIN POOR WITH EAST NORTHEAST WINDS 15 TO 20
KNOTS AND CHOPPY SEAS 5 TO 6 FEET. SMALL CRAFT SHOULD EXERCISE
CAUTION.


$$

AMZ552-555-570-572-575-210230-
/O.CON.KMLB.SC.Y.0036.000000T0000Z-151021T0800Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1034 AM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
WEDNESDAY...

* WINDS AND SEAS...EAST NORTHEAST WINDS AROUND 20 KNOTS WILL
  CONTINUE TO PRODUCE HAZARDOUS SEAS OF 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
659 
WHUS72 KMLB 201938
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT TUE OCT 20 2015

DEFAULT OVERVIEW SECTION
AMZ552-555-570-572-575-210830-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-151021T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
338 PM EDT TUE OCT 20 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT WEDNESDAY...

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 15 TO 20 KNOTS WITH
  SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
762 
WHUS72 KMLB 210804
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
404 AM EDT WED OCT 21 2015

DEFAULT OVERVIEW SECTION
AMZ552-555-210915-
/O.CAN.KMLB.SC.Y.0036.000000T0000Z-151021T2000Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
404 AM EDT WED OCT 21 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. HOWEVER...OPERATORS OF SMALL CRAFT ARE STILL URGED
TO EXERCISE CAUTION AS EAST TO EAST-NORTHEAST WINDS OF 15 TO 20
KNOTS WILL PRODUCE CHOPPY SEAS UP TO AROUND 6 FEET.

$$

AMZ570-572-575-230600-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-151023T0600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
404 AM EDT WED OCT 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS AND SEAS...EAST TO NORTHEAST WINDS AROUND 20 KNOTS WITH
  SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CRISTALDI
140 
WHUS72 KMLB 221941
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
341 PM EDT THU OCT 22 2015

AMZ552-555-231400-
/O.EXB.KMLB.SC.Y.0036.151023T0100Z-151023T1400Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-
341 PM EDT THU OCT 22 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM EDT FRIDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS INCREASING TO NEAR 20
  KNOTS TONIGHT WILL PRODUCE HAZARDOUS SEAS OF 5 TO 7 FEET INTO
  EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-575-231430-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-151024T0200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
341 PM EDT THU OCT 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT FRIDAY...

* WINDS AND SEAS...EAST TO NORTHEAST WINDS NEAR 20 KNOTS WITH
  SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-231430-
/O.EXT.KMLB.SC.Y.0036.000000T0000Z-151023T2000Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
341 PM EDT THU OCT 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT FRIDAY...

* WINDS AND SEAS...EAST TO NORTHEAST WINDS NEAR 20 KNOTS WITH
  SOME HIGHER GUSTS WILL PRODUCE HAZARDOUS SEAS OF 6 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
876 
WHUS72 KMLB 240201
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1001 PM EDT FRI OCT 23 2015

AMZ572-575-240315-
/O.EXP.KMLB.SC.Y.0036.000000T0000Z-151024T0200Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1001 PM EDT FRI OCT 23 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING...

* WINDS AND SEAS...WINDS AND SEAS HAVE SUBSIDED BELOW HAZARDOUS
  CRITERIA...HOWEVER...EAST TO NORTHEAST WINDS AROUND 15 KNOTS
  WILL CONTINUE TO PRODUCE POOR BOATING CONDITIONS OVER THE
  ATLANTIC COASTAL WATERS THROUGH SATURDAY. SMALL CRAFT SHOULD
  EXERCISE CAUTION.

$$

ULRICH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 10:10 AM EDT, 25 minutes earlier.

Area forecast discussion, Oct 17, 10:10 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1010 AM EDT SAT OCT 17 2015

.DISCUSSION...

.UPDATE...LOW LEVEL WINDS REMAIN N-NE WITH A DRY AIRMASS IN PLACE
ACROSS CENTRAL FL WITH PWATS FROM .64 AT KTBW TO .78 AT THE CAPE.
SOME CIRRUS WILL AFFECT SRN ZONES INTO MID AFTERNOON OTHERWISE
LOOKING MOSTLY SUNNY AND DRY FOR THE AFTERNOON. HIGHS WILL REACH THE
MID 80S NEAR THE EAST COAST AND MID-UPPER 80S FOR THE INTERIOR. MAIN
UPDATE WAS TO DROP LOW POPS ACROSS MARTIN COUNTY AS DRIER LOW LVL
AIRMASS FILTERS INTO THE SRN COUNTIES THIS AFTERNOON.

&&

.AVIATION...VFR.

&&

.MARINE...06Z FORECAST MODELS INDICATE NE WIND SURGE WILL ENTER THE
NRN WATERS BY AROUND 11 PM AND PROGRESS SOUTHWARD TO THE CENTRAL
WATERS BY 5 AM AND SRN WATERS BY LATE MORNING. WILL RAISE SMALL
CRAFT ADVISORIES WITH LATE MORNING CWF PACKAGE FOR TONIGHT INTO
SUNDAY. MARINE CONDITIONS WILL CONTINUE TO DETERIORATE SUNDAY
AFTERNOON...SUNDAY NIGHT AND INTO MONDAY WITH SEAS BUILDING UP TO 10-
12 FT OFFSHORE AND HIGHER IN THE GULF STREAM.

FOR TODAY...N WINDS AROUND 10 KNOTS NRN WATERS AND NE 10-15 KNOTS
ACROSS THE SOUTH. SEAS 2-3 FT WITH MORE PREVALENT WIND WAVE CHOP
SOUTH OF SEBASTIAN WITH SHORTER 5 SECOND PERIODS.

&&

.FIRE WEATHER...MIN RHS WILL DROP TO 35-40 PCT ACROSS THE INTERIOR
THIS AFTERNOON WITH NNE WINDS TO 7-10 MPH. NO HEADLINES NEEDED.
WINDY CONDITIONS DEVELOPING SUNDAY WITH EXCELLENT DISPERSION.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  83  66  76  66 /   0  20  20   0
MCO  88  67  81  65 /   0  10  10  10
MLB  86  71  82  72 /   0  20  20  20
VRB  85  67  82  74 /   0  10  20  20
LEE  86  63  79  59 /   0  10  10   0
SFB  87  65  79  62 /   0  10  10  10
ORL  88  69  80  64 /   0  10  10  10
FPR  85  67  82  74 /   0  10  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 5 AM EDT TUESDAY
     FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
     FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM.

     SMALL CRAFT ADVISORY FROM 5 AM SUNDAY TO 5 AM EDT TUESDAY FOR
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
     VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM.

     SMALL CRAFT ADVISORY FROM 11 AM SUNDAY TO 5 AM EDT TUESDAY FOR
     SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO
     JUPITER INLET 20-60 NM.

&&

SHORT TERM/AVIATION...VOLKMER
IMPACT WEATHER/LONG TERM....KELLY
Hazardous weather outlook, Oct 17, 3:57 AM EDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
357 AM EDT SAT OCT 17 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-172000-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
357 AM EDT SAT OCT 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
LARGE HIGH PRESSURE BUILDING SOUTHWARD FROM THE MISSISSIPPI VALLEY
WILL BRING STRONG NORTHEAST WINDS ACROSS THE AREA ON SUNDAY. EXPECT
DEVELOPING WINDY CONDITIONS WITH AFTERNOON GUSTS OF 20 TO 30 MPH.
HIGHER GUSTS WILL BE POSSIBLE ALONG THE IMMEDIATE COAST. THE
INCREASING NORTHEAST WINDS WILL BEGIN TO PRODUCE ROUGH SURF AND
BUILDING SEAS...RESULTING IN HAZARDOUS CONDITIONS FOR SWIMMERS AND
BOATERS INTO THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.